NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS

GROSSE H, KUMMER W, PRESNAJDER P, Schwarz D (1992)
Czechoslovak Journal of Physics 42(12): 1325-1329.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
The dynamical symmetry of R2-gravity with torsion in two dimensions is investigated within Hamiltonian approach. The symmetry may be interpreted as quadratically deformed iso(2,1)-gauge algebra with the deformation given by the Casimir operators of the undeformed algebra.
Erscheinungsjahr
Zeitschriftentitel
Czechoslovak Journal of Physics
Band
42
Zeitschriftennummer
12
Seite
1325-1329
ISSN
eISSN
PUB-ID

Zitieren

GROSSE H, KUMMER W, PRESNAJDER P, Schwarz D. NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS. Czechoslovak Journal of Physics. 1992;42(12):1325-1329.
GROSSE, H., KUMMER, W., PRESNAJDER, P., & Schwarz, D. (1992). NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS. Czechoslovak Journal of Physics, 42(12), 1325-1329. doi:10.1007/BF01589662
GROSSE, H., KUMMER, W., PRESNAJDER, P., and Schwarz, D. (1992). NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS. Czechoslovak Journal of Physics 42, 1325-1329.
GROSSE, H., et al., 1992. NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS. Czechoslovak Journal of Physics, 42(12), p 1325-1329.
H. GROSSE, et al., “NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS”, Czechoslovak Journal of Physics, vol. 42, 1992, pp. 1325-1329.
GROSSE, H., KUMMER, W., PRESNAJDER, P., Schwarz, D.: NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS. Czechoslovak Journal of Physics. 42, 1325-1329 (1992).
GROSSE, H, KUMMER, W, PRESNAJDER, P, and Schwarz, Dominik. “NONLINEAR GAUGE-SYMMETRY IN R2-GRAVITY IN 2 DIMENSIONS”. Czechoslovak Journal of Physics 42.12 (1992): 1325-1329.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 346386

Suchen in

Google Scholar